# SDR DXTA200601443

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 4,643 hours, 3,712 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Condition: Odor
- Part time: 4,344 hours, 3,712 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM LUK TO ILG THROUGH 12,000 FT NOTICED STRONG ODOR / BURNING SMELL.  SMELL CYCLED ON AND OFF SEVERAL TIMES CLIMBING TO FL 220 AND DESCENDING DOWN TO LANDING.  THIS OCCURRED WITH CLIMB POWER AND IDLE WITH APU ISOLATED NO SMOKE OBSERVED.  REMOVED CLEANED AND REINSTALLED BOTH OZONE CONVERTERS, CLEANED WATER SEPARATOR T/S APU BLEED AIR VERIFIED BLEED AIR IS CLEAN, RAN ON ENG BLEED AIR CLEAN.  ALSO REPLACED ACM, RAN ACM LEAK CK AND OP'S CK GOOD.  NO BURNING SMELL OR ODOR NOTICED DURING OPS CHECK AND LEAK CHECK IAW CE560 XL MM 21-23-00.
